# SDR CALA2022081702112

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: NA
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 66 LH SIDE IN OPEN FASTENER HOLE LOWER IN BOARD AT DOOR STOP 1 POSITION, CRACK DIRECTION IS 2 OCLOCK, REPAIR BEFORE  NEXT FLIGHT AT AFT GALLEY AREA  (1 EA) SEE AEROMAN NON ROUTINE 2022-343324 INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT: SRI 53-41-12-205-009 TABLE 001 PERFORMED SCEPTRE ENTRY 33000 FC (FH NOT RELEVANT) SUBSEQUENT ON LOG PAGE NUMBER 9317014 INSTALLED DOT IAW INSPECTIONS AT INTERVALS OF: 10700 FC (FH NOT RELEVANT) GMM 06-35-05. INSPECTION METHOD: HFEC AND ROTOTEST IAW PERFORMED REPAIR LOC. ON FRAME 66 LH SIDE IN OPEN FASTENER HOLE LOWER INBOARD AT DOOR STOP 1 POSITION , REPAIR IS CATEGORY B IAW A320 SRM 53-41-12-300-010. FURTHER INSPECTIONS REQUIRED, ADD EMP:V939234
